Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 17, 2015, 4:33 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 4:33 PM MDT (22:33 UTC)
- Expired
- Aug 17, 2015, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
645
WGUS55 KBOU 172233
FFWBOU
COC039-073-180130-
/O.NEW.KBOU.FF.W.0033.150817T2233Z-150818T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 730 PM MDT
* AT 430 PM MDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN 13 MILES NORTH OF LIMON. THE RAIN IS MOVING
NORTHEAST AT 55 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
ELBERT AND NORTH CENTRAL LINCOLN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351
$$
TH2 follow-up statements
811 WGUS75 KBOU 172330 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 530 PM MDT MON AUG 17 2015 COC039-073-180130- /O.CON.KBOU.FF.W.0033.000000T0000Z-150818T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT CO-LINCOLN CO- 530 PM MDT MON AUG 17 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHEAST ELBERT AND NORTH CENTRAL LINCOLN COUNTIES... AT 520 PM MDT...3 TO 4.5 INCHES OF RAIN HAD ALREADY FALLEN WITH THUNDERSTORMS IN THE PAST 2 HOURS IN EXTREME NORTHEAST ELBERT COUNTY EXTENDING INTO EXTREME NORTHWEST LINCOLN COUNTY. THE STORMS PRODUCING HEAVY RAIN MOVED EAST TO A LINE FROM SOUTHERN THROUGH NORTHEAST LINCOLN COUNTY. FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEAST ELBERT AND NORTHWEST LINCOLN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351 $$ TH
558 WGUS75 KBOU 180030 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 630 PM MDT MON AUG 17 2015 COC039-073-180040- /O.CAN.KBOU.FF.W.0033.000000T0000Z-150818T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT CO-LINCOLN CO- 630 PM MDT MON AUG 17 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN ELBERT AND NORTH CENTRAL LINCOLN COUNTIES IS CANCELLED... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351 $$ RPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 2:43 PM MDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 17, 2:43 PM MDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 243 PM MDT MON AUG 17 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 227 PM MDT MON AUG 17 2015 MAIN CONCERN STILL REMAINS SEVERE WEATHER POTENTIAL ACROSS EASTERN COLORADO THROUGH THIS EVENING. LATEST ACARS AIRCRAFT SOUNDINGS STILL SHOWING SUBSTANTIAL CAP WITH STRONG INVERSION AROUND 700MB. THE AIRMASS IS EVEN MORE COOLER AND STABLE OVER THE FAR NE CORNER WITH TEMPERATURES ONLY IN THE 60S. THERE ARE SOME SCATTERED STORMS MOVING RAPIDLY EAST OVER THE MOUNTAINS BUT MOST OF THIS ACTIVITY EXPECTED TO DIMINISH AS IT ENTERS THE MORE HOSTILE AIRMASS. STILL COULD SEE SOME OUTFLOW BOUNDARIES THAT PUSH INTO THE MORE UNSTABLE ENVIRONMENT ACROSS THE PALMER DIVIDE. THIS AREA HAS HAD THE MOST HEATING TODAY WITH READINGS IN THE LOWER TO MID 80S AND LOW 60S DEWPOINTS. SURFACE BASED CAPES FROM 2000-3000J/KG IN THIS AREA. EXPECT LARGE HAIL AND DAMAGING WINDS AND CAN'T RULE OUT A TORNADO WITH SOUTHEAST LOW LEVEL FLOW. AS THE EVENING GOES ON LOOKS LIKE THE BEST ACTIVITY WILL REFOCUS FURTHER NORTH NEAR THE WYOMING AND NEBRASKA BORDER AREAS WITH APPROACH OF STRONG UPPER LEVEL TROF. QG FIELDS SHOWING MODERATE QG ASCENT OVER THE NE CORNER OVERNIGHT BEFORE TROF SWEEPS THROUGH TUESDAY MORNING. WILL KEEP HIGHEST POPS OVERNIGHT OVER THE FAR NE CORNER. A DRIER AIRMASS WILL SEEP INTO NORTHERN COLORADO TUESDAY MORNING WITH SUBSIDENCE AND INCREASING GUSTY NORTHWEST WINDS. THERE COULD STILL BE SOME LINGERING SHOWERS OVER THE FAR NE CORNER TUESDAY MORNING. TUESDAY AFTERNOON WILL BE MAINLY DRY BUT SOME LIGHT SHOWERS WILL DEVELOP OVER HIGHER EAST SLOPES BY LATER AFTERNOON IN ADVANCE OF UPPER JET DIVING SOUTHWARD INTO COLORADO BY TUESDAY EVENING. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 227 PM MDT MON AUG 17 2015 A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE UPPER MIDWEST TUESDAY NIGHT...WITH AN UPPER LEVEL RIDGE OF HIGH PRESSURE JUST OFF THE SOUTHERN COAST OF CALIFORNIA. A STRONG UPPER LEVEL JET MAX FOR THIS TIME OF YEAR (90+KT) WILL BE NOSING INTO NORTH CENTRAL COLORADO. BOTH THE NAM AND GFS ARE SHOWING SOME QG LIFT...AND PRECIPITATION ASSOCIATED WITH THE JET. THE MODELS ARE ALSO SHOWING SOME WEAK UPSLOPE FLOW AS WELL. THEREFORE...HAVE INCREASED POPS ESPECIALLY FOR AREAS EAST OF THE MOUNTAINS AND NORTH OF I-70 TUESDAY EVENING AND WEDNESDAY MORNING. SOUNDINGS SHOW LITTLE OR NO CAPE...THEREFORE THUNDERSTORMS ARE NOT EXPECTED. TEMPERATURES WILL REMAIN ON THE COOL SIDE ON WEDNESDAY WITH HIGH TEMPERATURES IN THE LOW TO MID 70S ON THE PLAINS. WARMER AND DRIER WEATHER WILL RETURN TO NORTH CENTRAL AND NORTHEASTERN COLORADO ON THURSDAY AS A DRIER WESTERLY FLOW ALOFT SETS UP OVER COLORADO. ON FRIDAY...MODELS SHOW AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING INTO THE NORTHERN GREAT BASIN...WITH A MONSOONAL FLOW TRYING TO REESTABLISH OVER THE SOUTHWESTERN STATES. THIS PATTERN MAY RESULT IN A FEW THUNDERSTORMS RETURNING TO THE MOUNTAINS...ESPECIALLY SOUTH OF INTERSTATE 70. ON SATURDAY...THE MODELS SHOW AN UPPER TROUGH MOVING OVER THE NORTHERN AND CENTRAL ROCKIES...WITH AN ASSOCIATED 70+KT UPPER LEVEL JET MAX NOSING INTO NORTHWESTERN COLORADO AND SOME ASSOCIATED QG LIFT. ALL OF THESE FACTORS POINT TO A POSSIBLE ACTIVE WEATHER DAY...HOWEVER...THE ONE NEGATIVE IS THAT LOW LEVEL MOISTURE SEEMS TO LACKING WITH THIS SYSTEM. IF THIS SCENARIO PANS OUT...WE PROBABLY COULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE AREA...MORE NUMEROUS OVER NORTHERN SECTIONS OF OUR CWA. THE LACK OF MOISTURE WOULD LIMIT THE STRENGTH OF THE STORMS...BUT IF ADDITIONAL MOISTURE WOULD WORK ITS WAY INTO AREA...SOME OF THE STORMS COULD BE STRONG. ANOTHER THING TO NOTE IS THAT THERE ARE SOME TIMING ISSUES BETWEEN THE MODELS...WITH THE ECMWF BEING FASTER WITH THE TROUGH AND ASSOCIATED FRONTAL PASSAGE. THE RESULT OF THIS IS THAT THE GFS HAS A 700 MB TEMP AT SUN 00Z OF 16 DEGREES C AT DENVER...WHILE THE ECMWF IS AROUND 8 DEGREES C. THE UPPER TROUGH IS EXPECTED TO MOVE INTO THE CENTRAL PLAINS STATES ON SUNDAY...WHICH SHOULD RESULT IN COOLER AND DRIER WEATHER ACROSS THE CWA. DRY AND WARMER WEATHER IS EXPECTED EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 227 PM MDT MON AUG 17 2015 INITIAL WAVE OF STORMS MOVING RAPIDLY EAST OFF THE MOUNTAINS AT THIS TIME WITH SOME SHOWERS SPILLING OUT OVER THE URBAN CORRIDOR AND TERMINALS THROUGH 22Z. EXPECT INITIAL WEAKENING OF STORMS AS THEY MOVE INTO MORE STABLE AIRMASS...BUT INCREASING AGAIN EAST AND SOUTH OF TERMINALS. EXPECT SECONDARY COLD FRONT LATER TONIGHT AS WINDS INCREASE FROM THE NORTH AND NORTHEAST. && .HYDROLOGY... ISSUED AT 227 PM MDT MON AUG 17 2015 CERTAINLY HEAVY RAIN WITH STORMS BUT STORM MOTIONS MOVING RATHER QUICKLY AT THIS TIME SO OVERALL FLASH FLOOD THREAT IS LOW. FURTHER SOUTH OVER CWA...FLOW IS WEAKER SO STORMS MAY BE MORE SLOW MOVING ACROSS ELBERT AND LINCOLN COUNTIES WITH RAINFALL RATES UP TO 1 INCH IN 30 MINUTES OR LESS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM...KALINA AVIATION...ENTREKIN HYDROLOGY...ENTREKIN
Hazardous weather outlook, Aug 17, 10:56 AM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1056 AM MDT MON AUG 17 2015 COZ030>051-181700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1056 AM MDT MON AUG 17 2015 ...SEVERE STORMS POSSIBLE OVER NORTHEAST COLORADO AND THE PALMER DIVIDE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE MOUNTAINS...FRONT RANGE FOOTHILLS AND PALMER DIVIDE EARLY THIS AFTERNOON. ADDITIONAL STORMS WILL ALSO DEVELOP FURTHER EAST ON THE PLAINS BY THIS EVENING AND CONTINUING OVERNIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE. THE MAIN THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE...BUT DAMAGING WINDS AND HEAVY RAIN ARE ALSO POSSIBLE. THERE WILL ALSO BE A THREAT OF TORNADOES...ESPECIALLY IN AREAS EAST AND SOUTHEAST OF DENVER IN THE LATE AFTERNOON AND EVENING. IN THE FAR NORTHEAST CORNER OF COLORADO...NORTH AND EAST OF STERLING...LOW CLOUDS WILL LAST LONGER AND TEMPERATURES WILL LIKELY BE TOO COOL FOR STRONG THUNDERSTORMS UNTIL THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY...WITH HIGH TEMPERATURES IN DENVER ONLY MAKING IT INTO THE LOW 70S. THERE MAY BE A FEW STORMS ON TUESDAY...BUT THEY SHOULD BE ON THE WEAK SIDE. THERE WILL ALSO BE A CHANCE OF RAIN ACROSS THE PLAINS TUESDAY NIGHT INTO WEDNESDAY MORNING MAINLY NORTH INTERSTATE 70. A WARMING TREND IS EXPECTED TO BEGIN THURSDAY...AN CONTINUE THROUGH THE WEEKEND...WITH TEMPERATURES ON THE PLAINS MAINLY IN THE 80S. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS RETURNING TO THE AREA OVER THE WEEKEND...OTHERWISE IT WILL BE DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM...ESPECIALLY FROM DENVER SOUTH AND EAST THROUGH ARAPAHOE...ADAMS...DOUGLAS...ELBERT... WASHINGTON AND LINCOLN COUNTIES.
In the hours before
Local storm report, Aug 17, 3:33 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON AUG 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 S PINE JUNCTION 39.44N 105.39W
08/17/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 17, 4:06 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
406 PM MDT MON AUG 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 4 N ELIZABETH 39.42N 104.60W
08/17/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
THUNDERSTORM WIND GUST TO 60 MPH
0300 PM HAIL 2 S PINE JUNCTION 39.44N 105.39W
08/17/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:04 PM MDT | Areal Flood Advisory | BOU | Elbert | 116 min |
| Aug 16, 8:18 PM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Aug 16, 8:23 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Aug 17, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 16 min |
| Aug 17, 3:07 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 38 min |
| Aug 17, 3:17 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| Aug 17, 3:18 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 27 min |
| Aug 17, 3:34 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 26 min |
| Aug 17, 3:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 47 min |
| Aug 17, 3:43 PM MDT | Tornado Warning | BOU | Douglas | 32 min |
| Aug 17, 3:47 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 43 min |
| Aug 17, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 39 min |
| Aug 17, 3:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 49 min |
| Aug 17, 4:05 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Aug 17, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 24 min |
| Aug 17, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 1 more | 47 min |
| Aug 17, 4:38 PM MDT | Tornado Warning | BOU | Lincoln | 37 min |
| Aug 17, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln, Morgan, Washington | 38 min |
| Aug 17, 5:42 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.